The limit map of a homomorphism of discrete Möbius groups

Pekka Tukia

Publications Mathématiques de l'IHÉS (1995)

  • Volume: 82, page 97-132
  • ISSN: 0073-8301

How to cite


Tukia, Pekka. "The limit map of a homomorphism of discrete Möbius groups." Publications Mathématiques de l'IHÉS 82 (1995): 97-132. <>.

author = {Tukia, Pekka},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {discrete Möbius groups; Myrberg points; geometrically finite group},
language = {eng},
pages = {97-132},
publisher = {Institut des Hautes Études Scientifiques},
title = {The limit map of a homomorphism of discrete Möbius groups},
url = {},
volume = {82},
year = {1995},

AU - Tukia, Pekka
TI - The limit map of a homomorphism of discrete Möbius groups
JO - Publications Mathématiques de l'IHÉS
PY - 1995
PB - Institut des Hautes Études Scientifiques
VL - 82
SP - 97
EP - 132
LA - eng
KW - discrete Möbius groups; Myrberg points; geometrically finite group
UR -
ER -


  1. [BM] A. F. BEARDON and B. MASKIT, Limit points of Kleinian groups and finite sided fundamental polyhedra, Acta Math., 132 (1974), 1-12. Zbl0277.30017MR48 #11489
  2. [B] F. BONAHON, Bouts des variétés hyperboliques de dimension 3, Ann. Math., 124 (1986), 71-158. Zbl0671.57008MR88c:57013
  3. [CT] J. W. CANNON and W. P. THURSTON, Group invariant Peano curves, Manuscript. 
  4. [FE] H. Federer, Geometric measure theory, Springer-Verlag, 1969. Zbl0176.00801MR41 #1976
  5. [FL] W. J. FLOYD, Group completions and limit sets of Kleinian groups, Inventions math., 57 (1980), 205-218. Zbl0428.20022MR81e:57002
  6. [GM] F. W. GEHRING and G. J. MARTIN, Discrete quasiconformal groups. I, Proc. London. Math. Soc. (3) 55 (1987), 331-358. Zbl0628.30027MR88m:30057
  7. [M] G. J. MARTIN, Infinite group actions on spheres, Rev. Math. Iberoamericana, 4 (1988), 407-451. Zbl0693.57020MR91b:57043
  8. [MT] G. J. MARTIN and P. TUKIA, Convergence and Möbius groups, in Holomorphic Functions and Moduli II, ed. by D. Drasin et al., MSRI Publications 11 (1988), 87-140. Zbl0659.30036MR89m:30095
  9. [MA] B. MASKIT, On boundaries of Teichmüller spaces and on kleinian groups : II, Ann. Math., 91 (1970), 607-639. Zbl0197.06003MR45 #7045
  10. [M1] P. J. MYRBERG, Ein Approximationssatz für die Fuchsschen Gruppen, Acta Math., 57 (1931), 389-401. Zbl0003.06303JFM57.0450.02
  11. [M2] P. J. MYRBERG, Die Kapazität der singulären Menge der linearen Gruppen, Ann. Acad. Sci. Fenn., Ser. A I, 10 (1941), 1-19. Zbl0027.21703JFM67.0287.01
  12. [NE] R. NEVANLINNA, Analytic Functions, Springer-Verlag, 1970. Zbl0199.12501MR43 #5003
  13. [NI] P. J. NICHOLLS, The ergodic theory of discrete groups, London Mathematical Society Lecture Notes Series, 143 (1989). Zbl0674.58001MR91i:58104
  14. [P] S. J. PATTERSON, The limit set of a Fuchsian group, Acta Math., 136 (1976), 241-273. Zbl0336.30005MR56 #8841
  15. [S1] D. SULLIVAN, The density at infinity of a discrete group of hyperbolic motions, Publ. Math. Inst. Hautes Étud. Sci., 50 (1979), 171-202. Zbl0439.30034MR81b:58031
  16. [S2] D. SULLIVAN, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math., 153 (1984), 259-277. Zbl0566.58022MR86c:58093
  17. [T] W. P. THURSTON, The geometry and topology of three-manifolds, Lecture Notes at the University of Princeton, 1980. 
  18. [T1] P. TUKIA, The Hausdorff dimension of the limit set of a geometrically finite Kleinian group, Acta Math., 152 (1984), 127-140. Zbl0539.30034MR85m:30031
  19. [T2] P. TUKIA, On isomorphisms of geometrically finite Kleinian groups, Publ. Math. Inst. Hautes Étud. Sci., 61 (1985), 171-214. Zbl0572.30036MR87j:30110
  20. [T3] P. TUKIA, A remark on a paper by Floyd, in Holomorphic functions and moduli, II, ed. by D. Drasin et al., MSRI Publications, 11 (1988), 165-172. Zbl0653.30027MR90b:30054
  21. [T4] P. TUKIA, A rigidity theorem for Möbius groups, Inventiones math., 97 (1989), 405-431. Zbl0674.30038MR90i:20051
  22. [T5] P. TUKIA, The Poincaré series and the conformal measure of conical and Myrberg limit points, J. Anal. Math., 62 (1994), 241-259. Zbl0799.30035MR97c:30047
  23. [T6] P. TUKIA, On discrete groups of the unit disk and their isomorphisms, Ann. Acad. Sci. Fenn., Ser. A I, 504 (1972), 1-45. Zbl0225.30022MR46 #5613
  24. [T7] P. TUKIA, On the dimension of limit sets of geometrically finite Möbius groups, Ann. Acad. Sci. Fenn., Ser. A I, 19 (1994), 11-24. Zbl0789.30032MR95i:30035
  25. [T8] P. TUKIA, Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group, Acta Math., 154 (1985), 153-193. Zbl0562.30018MR86f:30024
  26. [T9] P. TUKIA, Convergence groups and Gromov's hyperbolic metric spaces, New Zealand J. Math., 23 (1994), 157-187. Zbl0855.30036MR96c:30042

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.